Anxiety and Depression Support

Can you get something for sleepiness from meds?

My anti-depressants I take at night because they're also for insomnia, but I'm also extremely tired in the morning and during the day usually. I'm also on anxiety meds and they make me a little tired also. I've been getting extreme exhaustion and even some of my customers at work can notice how tired I am. I just wanna feel awake. I eat healthy for the most part! Is there anything my Psychiatrist or Doctor can give me to be awake more? I can't keep being sleepy like this, especially with two children..

2 Replies
oldestnewest

See if your doctor can change your meds up a bit so that you don't have that drowsiness in the morning and during the day. You can't function with your head in a cloud all the time. My night time pill for insomnia does not make me drowsy and feeling drugged the next morning. So I am sure your doctor can work out your meds. Hopefully anyways.

1 like
Reply

Yeah I'm currently on Mirtazapine and it's also used for insomnia. I've been taking it at night. My new anxiety meds are making me feel a little spaced out but not super tired. I think it's the the antidepressant. I'm gonna call and set up an appointment and hopefully be able to talk to her about getting back on Duloxetine. The side effects weren't fun the first couple weeks, but at least it kept me awake rather than making me extremely tired.

1 like
Reply

You may also like...